# SDR DL72S972668

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163241
- Condition: Torn
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.625 INCH LONG CRACK, CONE SKIN 31 FROM I/B END OF FLAP, ALSO COVE SKIN TORN 32 FROM O/B END OF FLAP.  BOTH AREAS REPAIRED PER MM 57-52-FIG 809.
